# SDR UALA2013071604979

- Difficulty date: July 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 90,480 hours, 10,650 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 44 RT TO 53 RT, SEAT EMERGENCY LIGHT INOPERATIVE.   REPLACED M6011 BATTERY.  OPS CHECKED OK.
